# SDR SIMA990251

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145
- Aircraft serial: 145062
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 156221
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CLE - FLT 4387 - NR 1 HYDRAULIC SYSTEM FAILED.  LANDING GEAR HAD TO BE MANUALLY EXTENDED.  REMOVED AND REPLACED LEAKING HYDRAULIC PRESSURE SWITCH.  SERVICED SYSTEM AND PERFORMED OPERATIONAL CHECK WITH NO FURTHER DEFECTS NOTED.  (X)
